Advertisement

Il Nuovo Cimento B (1971-1996)

, Volume 110, Issue 3, pp 307–315 | Cite as

On the integrability conditions of constrained systems

  • S. I. Muslih
  • Y. Güler
Article

Summary

The integrability conditions of the equations of motion of a constrained system are obtained considering the variation of constraints. Two examples are studied.

PACS

04.40 Continuous media electromagnetic and other mixed gravitational systems. 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Güler Y.,Nuovo Cimento B,107 (1992) 1389.ADSCrossRefGoogle Scholar
  2. [2]
    Güler Y.,Nuovo Cimento B,107 (1992) 1143.ADSCrossRefGoogle Scholar
  3. [3]
    Rabei E. andGüler Y.,Phys. Rev. A,46 (1992) 3513.ADSCrossRefGoogle Scholar
  4. [4]
    Rabei E. andGüler Y.,Turkish J. Phys.,16 (1992) 297.Google Scholar
  5. [5]
    Dirac P. A. M.,Lectures on Quantum Mechanics, Belfer Graduate School of Science, Yeshiva University (Academic Press, New York, N.Y.) 1964.Google Scholar
  6. [6]
    Dirac P. A. M.,Can. J. Math.,2 (1950) 129.MathSciNetCrossRefGoogle Scholar

Copyright information

© Società Italiana di Fisica 1995

Authors and Affiliations

  • S. I. Muslih
    • 1
  • Y. Güler
    • 1
  1. 1.Department of PhysicsMiddle East Technical UniversityAnkaraTurkey

Personalised recommendations